# SDR AALA202511115142

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 95,898 hours, 12,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY FLASHLIGHT AT DOOR 2L FLIGHT ATTENDANT SEAT BURNED OUT. REPLACED FLASHLIGHT.
